Convergence estimates for solutions of linear stationary systems of differential-difference equations with constant delay

D. Ya Khusainov, A. F. Ivanov, A. T. Kozhametov

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)1196-1200
Number of pages5
JournalDifferential Equations
Volume41
Issue number8
DOIs
StatePublished - Aug 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Cite this